brain-icon
Acne like strucutre
I'm undergoing neuro medications for migrain topirol 25,citistar 500, rich neuron tablets. After taking these tablets I started to get acne like small bubble like structure in head and acne at face also if hair is slightly pulled it pains a lot. I just stopped medications for 2days acne all disappeared y this happens?
45 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi, it could be due to adverse effects of the medications. Kindly consult Neurologist for change in your medications and dosage....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.